# SDR FDEA202408061225

- Difficulty date: August 6, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Part number: A5237050001200
- Part serial: UH1612
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON FWD CARGO DOOR   OUTER SKIN BTW FR20A~20B, BEAM1~BEAM1 5.25" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,   INSPECTION OF EXISTING DOUBLER REPAIR WAS EVALUATED AND DETERMINED IT WITHOUT FAA APPROVED DATA, REPORTED TO FEDEX ENGINEER THEN PERFORMED THE DOUBLER REPAIR ON   FWD CARGO DOOR OUTER SKIN BETWEEN FR20A~20B, BEAM1~BEAM1 6" I.A.W FAA APPROVED   DATA:EA# 6-5230-T0380410, TITLE: DOORS - CARGO DOOR/HYD SYS - FWD CARGO DOOR -   EXISTING REPAIRS FOUND ON OUTER SKIN AT UPPER FWD AND AFT CORNERS, THE REPAIR IS   CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100.   MAJOR REPAIR.
